I wonder if someone can help. I was diagnosed with B12 Deficiency about 4 years ago and have been having injections every 12 weeks since. However the past 6 months or so I have noticed some other symptoms and I have spoken to the nurse about them, but I seem to be speaking to myself most of the time. I am now suffering from cronic cramps in my legs, calfs and especially my toes and feet. I am getting headaches and whilst I have suffered from headaches since my teenage years these are different almost the same as a hangover headache. I am constantly cold and shivering and today I felt totally lost. I could not concentrate or focus on the tasks in hand. I went to my surgery to have my injection now three weeks early and although the nurse I looked pale and tired she said little more. I insisted on some blood tests to see if my B12 levels had dropped lower than normal. I am sure the nurse thought I was mad saying that most people didnt need the injections more than three months apart. I am feeling disorientated and almost 'spaced' out. Can anyone tell me if these symptoms are related to my deficiency or whether I need to start investigating elsewhere.
I am afraid I have not really researched the condition before and have simply relied on my doctors diagnosis but I am concerned there may be something more going on here. I am now 45 and I want to understand more so I can prepare if I have to for the future living with this deficiaency.
Most of the time I lead a normal life but lately the most painful cramps are causing me concern and sleepless night.
Please help if you can.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?